# SDR CALA2025091809034

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 65,873 hours, 24,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.   FIRST CLASS ROW 1-4 AB FLOOR PROXIMITY LIGHTS DO NOT TURN ON DOING OPS CHECK.  REMOVED AND INSTALLED AFT FLOOR PROXIMITY LIGHT ASSEMBLY AT SEAT ROW 2 AND ROW 4 REF AMM 33-51-11, OPS CHECK GOOD.
